# SDR SIMA20230129003

- Difficulty date: January 29, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 81-82
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? CABIN RH LOWER SEAT TRACK BETWEEN FR 81 - 82 IS CORRODED (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-RAR CORRODED CABIN RH LOWER SEAT TRACK BETWEEN FR 74 - 84 IAW EMB 175 SRM 51-40-08.
